en
Scientific article
English

Epidemiology of adverse events and Clostridium difficile-associated diarrhea during long-term antibiotic therapy for osteoarticular infections

Published inThe Journal of infection, vol. 67, no. 5, p. 433-438
Publication date2013
Abstract

Osteoarticular infections require several weeks of antibiotic therapy, but little is known about the epidemiology of adverse events (AE) including symptomatic Clostridium difficile-associated diarrhea during treatment in these patients.

Citation (ISO format)
SCHINDLER, Maximilian et al. Epidemiology of adverse events and Clostridium difficile-associated diarrhea during long-term antibiotic therapy for osteoarticular infections. In: The Journal of infection, 2013, vol. 67, n° 5, p. 433–438. doi: 10.1016/j.jinf.2013.07.017
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0163-4453
603views
0downloads

Technical informations

Creation10/08/2013 2:48:00 PM
First validation10/08/2013 2:48:00 PM
Update time03/14/2023 8:39:46 PM
Status update03/14/2023 8:39:46 PM
Last indexation01/16/2024 8:19:31 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack